Volume 3, issue 2 (2003)

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the rho invariant for manifolds with boundary
623

Paul A Kirk and Matthias Lesch

Thin presentation of knots and lens spaces
677

A Deruelle and D Matignon

Fixed point data of finite groups acting on 3–manifolds
709

Peter E Frenkel

Near-group categories
719

Jacob Siehler

The Chess conjecture
777

Rustam Sadykov

Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces
791

Hirotaka Tamanoi

The compression theorem III: applications
857

Colin Rourke and Brian Sanderson

Finite subset spaces of graphs and punctured surfaces
873

Christopher Tuffley

On the slice genus of links
905

Vincent Florens and Patrick M Gilmer

Algebraic linking numbers of knots in 3–manifolds
921

Rob Schneiderman

Geometric construction of spinors in orthogonal modular categories
969

Anna Beliakova

On three-periodic trajectories of multi-dimensional dual billiards
993

Serge Tabachnikov

Deformation of string topology into homotopy skein modules
1005

Uwe Kaiser

On the domain of the assembly map in algebraic $K$–theory
1037

Arthur C Bartels

Resolutions of p–stratifolds with isolated singularities
1051

Anna Grinberg

Rigidity of graph products of groups
1079

David G Radcliffe

Addendum to “Coarse homology theories”
1089

Paul D Mitchener

The $n$th root of a braid is unique up to conjugacy
1103

Juan Gonzalez-Meneses

Global structure of the mod two symmetric algebra, $H^*(BO;\mathbb{F}_{2})$, over the Steenrod algebra
1119

David J Pengelley and Frank Williams

Cohomology rings, Rochlin function, linking pairing and the Goussarov–Habiro theory of three-manifolds
1139

Gwénaël Massuyeau

On a theorem of Kontsevich
1167

James Conant and Karen Vogtmann

Existence of foliations on 4–manifolds
1225

Alexandru Scorpan

On a Hopf operad containing the Poisson operad
1257

Frédéric Chapoton

Correction to “Open books and configurations of symplectic surfaces”
1275

David T Gay

Cell-like resolutions preserving cohomological dimensions
1277

Michael Levin

Erratum to “$K$–theory of virtually poly-surface groups”
1291

S K Roushon

Publication of this issue is now complete.